U.S. doctors online nowAsk doctors free
Brookings, OR
A 27-year-old female asked:

I took two acetaminophen butalbital and caffeine lt wore off like maybe four hours ago and im having another migrane can i take another one?

1 doctor answer1 doctor weighed in
Dr. Bernard Canlas
Pain Management 31 years experience
Should not: Taking this medication will only cause a rebound headache. There are numerous causes of headaches and not all headaches are migraine. See a headache specialist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 29, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.